# SDR DALA2023022101265

- Difficulty date: February 20, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 70,193 hours, 32,897 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3265 AFT RIGHT DOOR PRESSURE LIGHT BLINKING DURING CLIMB AND AT CRUISE. SLIDE INDICATES NOT ARMED ON ECAM DOORS PAGE NOTIFIED AT FL 210 AND CABIN ALT 3100 FT. CORRECTIVE ACTION: R/R SDAC 1 PER A320 AMM 31-50 AND CLEANED CORROSION ON CANON PLUG. OK FOR SERVICE. (4070116)
